# SDR A6WA201441287

- Difficulty date: March 9, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part serial: C
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CUTOUT AFT RT CORNER CRACKED.  REPAIRED NLG CUTOUT RT CORNER IAW REO 601R-53-11-048.
